MathSciNet Relay Station
MathSciNet bibliographic data
MR2242619 14F43 (14F40)
Chen, Bohui; Hu, Shengda A deRham model for Chen-Ruan cohomology ring of abelian orbifolds. Math. Ann. 336 (2006), no. 1, 51–71.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement